Hypothermic Posted March 14, 2012 Share Posted March 14, 2012 Hello, I was given an Invega Sustenna injection for my paranoid schizophrenia, and have become concerned with the long-term effects such from decreased neuro-transmitter communications and decreased electrical activity after the injection. My mind is notably slower, and has troubles processing information, understanding speech, and forming new thoughts, something that was not a trouble before the injection. This is my first injection, and I'm suffering from catatonia, and other movement disorders such as rigid body movements, along with a lack of my synesthesia. If I were to experience visual or audio hallucinations, is it likely that if I were to stop this medications, that they would return as normal? "Additional pharmacological studies (primary, secondary, safety) were not submitted. Previously evaluated studies have indicated that paliperidone binds to 5-HT2A and dopamine D2 receptors, with the (+) and (-) enantiomers showing similar affinities." Personal Notes: I would experience colors, sounds, and other effects when presented with visual stimulus. I'm concerned about permanent receptor down-regulation and hard caused from this new anti-psychotic. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.